# SDR ASMF200407007

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 39,633 hours, 26,191 cycles
- Engine: Pwa JT8D1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 8981501
- Part serial: 81479EK
- Condition: Activated
- Location: Tail Cone
- Part time: 25,298 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED (EXTINGUISHER AGENT NR 1) LIGHT TURNED ON. FIRE EXTINGUISHER WAS DETECTED ACTIVATED BY HIGH TEMPERATURE IN TAIL CONE AND COMPRESSOR CLAMP WAS LOOSEN. FIRE EXTINGUISHER AND CLAMP WERE REPLACED IAW MM 26-20-00, LEAKS TEST CORRECT. DURING OVERNIGHT SERVICE, LEAKS CHECK WAS PERFORMED ON LT AUGMENTATION VALVE, LT FLOW CONTROL VALVE AND LT REGULATOR VALVE, ALL CORRECT.
